MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET STRAIGHT HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET STRAIGHT HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 5450840000
Medical Device Problem Codes Inability to Irrigate (1337); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly experienced an irrigation issue that could lead to overheating and overheated.1 event had no patient involvement; no patient impact.

Brand Name
SONOPET STRAIGHT HANDPIECE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12204185
Report Number0008043928-2021-00015
Device Sequence Number11883712
Product Code LFL
UDI-Device Identifier07613327291933
UDI-Public07613327291933
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5450840000
Device Catalogue Number5450840000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1